I have been taking Requip for six months and managed to get to my maintenance dose of 8 mg.
In the last couple of weeks I have had an episode of sleep paralysis when I could've sworn someone was behind me and touched my neck. I couldn't move a muscle and I could talk.
I also woke up hearing voices that were not there. But most recently I have been getting visual disturbances, I get a sparkly aura around whatever I'm looking at, making it hard to see, and closely followed by headache.
I have never been a sufferer of migraines but from what other people have told me, sounds very similar to what I have this experiencing.
Is this the Requip that is causing the symptoms?
anybody else had the symptoms and what did you do?
I take Requip, only 6mg, I also get visual disturbance. How long have you been at your dose of 8mg? I find the disturbances are more noticeable when my dose is increased and then they calm down as I adjust to the new dosage level. My main problem is judging distance, a few times people have seemed to be coming out of the telly into the room, but still no luck with Brad Pitt!
I used to have visual migraine when I was menopausal, but that is not a bother now.
Hi Caroline I take 8mg requip to as said in my post about tens machine which does help with my pain,i don't have the other problems that yo have only visual disturbances which, until reading everybody's post thought it was just me.I find i cannot read a book any more or anything really the words just seen to blend into one it's weird.Spoke to PD nurse about pain yesterday because it is so bad of a morning and pain killers do not do much good any more.She suggested pain killing patches so made app to see GP....
I am on Requip
I get flashing visual disturbance when I turn the light off at night
Doesnt last long looks like very faint fairy lights.